Mathematische Zeitschrift

, Volume 210, Issue 1, pp 347–378

The least solution for the polynomial interpolation problem

  • Carl de Boor
  • Amos Ron


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BDR] Boor, C de, Dyn, N., Ron, A.: On two polynomial spaces associated with a box spline. Pac. J. Math.147, 249–267 (1991)MATHGoogle Scholar
  2. [BH] Boor, C. de, Höllig, K.: B-splines from parallelepipeds. J. Anal. Math.42, 99–115 (1982/3)CrossRefGoogle Scholar
  3. [BR1] Boor, C. de, Ron, A.: On multivariate polynomial interpolation. Constructive Approximation6, 287–302 (1990)MATHCrossRefMathSciNetGoogle Scholar
  4. [BR2] Boor, C. de, Ron, A.: On ideals of finite codimension with applications to box spline theory. J. Math. Anal. Appl.158, 168–193 (1991)MATHCrossRefMathSciNetGoogle Scholar
  5. [BR3] Boor, C. de, Ron, A.: Computational aspects of polynomial interpolation in several variables. Math. Comp. (to appear)Google Scholar
  6. [DM] Dahmen, W., Micchelli, C.A.: On the local linear independence of translates of a box spline. Studia Math.82, 243–263 (1985)MATHMathSciNetGoogle Scholar
  7. [DR] Dyn, N., Ron, A.: Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems. Trans. Am. Math. Soc.319, 381–404 (1990)MATHCrossRefMathSciNetGoogle Scholar
  8. [GM] Gasca, M., Maeztu, J.I.: On Lagrange and Hermite interpolation inR k. Numerische Mathematik39, 361–374 (1982)CrossRefMathSciNetGoogle Scholar
  9. [LL] Lorentz, G.G., Lorentz, R.A.: Solvability problems of bivariate interpolation I. Constructive Approximation2 153–169 (1986)MATHCrossRefMathSciNetGoogle Scholar
  10. [NV] Nastasescu, C., Van Oystaeyan, F.: Graded and filtered rings and modules. (Lect. Notes Math, Vol. 758), Berlin Heidelberg New York: Springer 1979.MATHGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Carl de Boor
    • 1
  • Amos Ron
    • 1
  1. 1.Center of Mathematical SciencesUniversity of Wisconsin-MadisonMadisonUSA

Personalised recommendations